# SDR MEX2003408

- Difficulty date: August 31, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Bcpu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT OF (WARN ELEX/ SLAT FLAP ELEC STATUS) MESSAGE IN EICAS.  DURING REVISION WAS DETECTED BCPU POPPED DUE TO LOOSE OF WIRE NUMBER 5 TB 5001.  THE BCPU C/B 6-14 WAS RESETED AND FSEU POWER OPERATED IN A NORMAL WAY TEST PERFORMED IAW MM, ALL TESTS CORRECT.
